I was on Lexapro for 6 months last year and noticed a weight increase of 15 lbs and that was on the lowest dose. I had no motivation for getting it off either and actually I had no motivation for anything, so I decided I didn't want to deal with being depressed about the weight gain, so I slowly weaned myself off.
I'm going to stress SLOWLY here, because I don't think I did it slow enough and ended up with some anxiety, irritability...mood swings in general.
I've been off now for six months and feel much better, but I still can't get rid of the weight. I do take supplements that make me feel somewhat better which helps. I loved being on Lexapro, but I was getting depressed again about the weight gain, which of course isn't suppose to happen according to the Doctors, but nevertheless it does and they know it.
I started going off 1/4 tablet at a time...each for about 2 weeks and it took me about 8 weeks to ween myself off completely. I was a bit cranky to say the least, but at least I got the chemicals out of my system.
That's how I did it and I'll never take another anti-depressant if I can help it, but I would double-check with your Doctor just to make sure...everyone is different.
Good Luck and e-mail back if you need help.